# SDR CA990915017

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 574205
- Condition: Faulty
- Location: Mlg Selector
- Part time: 6,368 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW WAS UNABLE TO SELECT GEAR DOWN.  AIRCRAFT RETURNED TO BASE AND USED ALTERNATE GEAR SELECTION.  LANDING GEAR SELECTOR VALVE REPLACED.
